Hi, I am on Epivir and Kaletra. Is it safe to have the diet supplements below?
- 16 Mar 2010 by David303303
- epivir, kaletra, vitamins, multivitamin
I am thinking of taking the following diet supplements:
1. Multivitamins - One per Day tablets (Life Extension)
2. Fish oil- Super Omega-3 EPA/DHA with Sesame Lignans & Olive Fruit Extract (Life Extension) http://www.lef.org/Vitamins-Supplements/Item01483/Super-Omega-3-EPA-DHA-with-Sesame-Lignans-Olive-Fruit-Extract.html
Is it safe to take those supplements considering that I am healthy? I know I must ask my doctor but I also would like a second opinion. Do you think it would be good to include L-glutamine in the supplements (http://www.thebody.com/content/living/art16945.html)?
28 Mar 2010
It appears that no drug interaction exists between the drugs you take now and the supplements you wish to take - however, this does not necessarily mean no interactions exist. ALWAYS consult with your doctor or pharmacist first.
It would be worth taking a glutamine supplement as your illness can deplete glutamine levels.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
ie - Vit B12,Iron, Vit D- Ostelin, multivitamin,evening primrose,fish oils,caltrate, cold and flu tablets, Xalatran eye drops, diprosone ointment. ...
3 answers • 30 Sep 2010
I Take Fenofibrate 160 MG. My question is about supplements to help be reduce my cholesterol. Along with Diet and exercise,Is it safe to take red ...
1 answer • 9 Mar 2011
I would like to know if this pill has a smell and/or taste like other diet supplements? Also, if there is some way someone could show me a picture of ...
1 answer • 1 Jan 2013
What nutritional supplements can't be taken with Parnate? Are there any Omega -3 supplements, multi-vitamins and protein powders that are safe ...
1 answer • 13 Jan 2013
I'm 63 and noticed that after taking a lot of vitamins in the morning, I immediately feel fatigued. What causes this?
1 answer • 29 Nov 2014